# SDR SWAA2024052979441

- Difficulty date: April 25, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 58,718 hours, 35,496 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 299-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON INBOARD RADIUS ADJACENT TO FASTENER HOLE; ON 141A6536-14 BEAM #4 ON FWD SERVICE DOOR. CRACK LENGTH = 0.860 INCHES. 2024-286507<[01] REPLACED BEAM #4 LOCATED BTW BSTA 299 TO BSTA 328. AT FWD SERVICE DOOR. IAW B737-700 SRM 51-40-02. SRM 51-10-02 PARAGRAPH 9. AND DWG # 141A6516 SHEET 92. REV. ?-?. SEE INDIVIDUAL SING OFF BELOW.;[02] REPLACED BEAM #4 LOCATED BTW BSTA 299 TO BSTA 328. AT FWD SERVICE DOOR. IAW B737-700 SRM 51-40-02. SRM 51-10-02 PARAGRAPH 9. AND DWG # 141A6516 SHEET 92. REV. ?-?. SEE INDIVIDUAL SING OFF BELOW. AS RII
